MathSciNet Relay Station
MathSciNet bibliographic data
MR2466607 (2009j:93130) 93E15 (60J75 62M10 93B50)
Zhang, Lixian; Boukas, El-Kébir; Lam, James Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities. IEEE Trans. Automat. Control 53 (2008), no. 10, 2458–2464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement